pikilily 22/01/18
Last reply 5 months ago
Tecfidera- so far so good!!

Well, one week into the therapy, and really feeling fine.
I have had no side effects bar a slightly gurgly stomach, and ‘when I need to go – I need to go’, but that’s not too sh*tty,,, haha.
I must admit, I was a tad nervous about starting Tec, the potential side effects were a bit daunting. Okay, I am still only on the 1/4 dose of 120mg once a day, and still have another week at that level….but this is fine 🙂

and…I have decided *if* my hair is going to fall out I will cut it ALL off.

I would almost say my brain is less fugged up, too.
I am smiling to myself, and singing little tunes.
ET x

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


aliga
5 months ago

Hi @pikilily 🙂 I’m really glad that you are settling in well with Tec! I’ve been on it for almost two years now. I still get the flushing twice a day and the odd ‘gurgle’, but mostly it’s fine and I can cope with it. I did lose some of my hair at the beginning, but although it was thinner no-one else would have noticed. It may not happen to you – remember that we all react differently – but should it happen, hopefully it won’t come to “cutting it all off”. Starting the dose slowly like that is very sensible and hopefully you will sail through it all. Best wishes and let me know how you are getting on. Keep singing 🎶 x


potter
5 months ago

I have been on Tec for 5 years, I have had thinning hair but could be my age. I had to give up beans until my body got use to the Tec, for some reason beans made it worse. I got tired of living in the bathroom, I love beans but not that much. Take your Tec in the middle of your meal, if I forget and take it at the end of the meal I still get a upset stomach. My neuro also told me to quit taking any supplements that loosen the bowel. I think one of them is Magnesium. I also took a acid reducer before I had a spicy meal. I started on Tec when very few people were on it and just had to figure out what worked and what didn’t. Potter


cokeontherocks
5 months ago

Hi @pikilily,

Yesterday I started week 2 of the Tecfidera. One in the morning, one at night.
I have not really had much in the way of side effects. Even the flushing stopped after the first couple days.
However I have found that since starting the Tec, a lot of my original symptoms have returned. numbness in my legs and body (or ‘reduction of sensation’ as I have been corrected with) and the pins and needles in my hands and feet.

Due to some leg cramps, I have had to increase my Magnesium which has helped a lot, and don’t seem to be having the same bowel issues that you and @potter have had (the odd gurgle here and there), and I also have quite an extensive list on what I can’t be eating anymore.

Post Comment

You must be logged in to reply to this topic.